Question 201 out of 1 points A 4 year old child is brought to the emergency

Question 201 out of 1 points a 4 year old child is

This preview shows page 6 - 8 out of 9 pages.

Question 201 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 211 out of 1 pointsA patient has been prescribed zolpidem (Ambien) for short-term treatmentof insomnia. Which of the following will the nurse include in a teaching plan for this patient? (Select all that apply.) Question 221 out of 1 pointsA postsurgical patient has been provided with a morphine patient-controlled analgesic (PCA) but has expressed her reluctance to use it for fear of becoming addicted. How can the nurse best respond to this patient's concerns?
Image of page 6
Image of page 7
Image of page 8

You've reached the end of your free preview.

Want to read all 9 pages?

  • Fall '13
  • Pharmacology, adverse effects, Benzodiazepine, Phenytoin

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture